# SDR REXA2016051200889

- Difficulty date: May 12, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 15 SEAT TRACK AT FS 661+16 - 661+90 HAS MULTIPLE AREAS OF CORROSION. RT STRINGER 15 SIDE SEAT TRACK WAS R & R WITH NEW TRACK, PN SH670-37543-3, IAW AMM 53-00-49-000 -400-801-A07.
